# SDR CHI2009

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: CGHFY
- Make and model: Boeing 1072
- Aircraft serial: 2002
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 107DS2131
- Condition: Slipped
- Location: Nr 1 Idler
- Part time: 109 hours
- Component: 107D2003515
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 CLUTCH SLIPPED IN-FLIGHT.  NO APPARENT DEFECTS FOUND ON INSPECTION.  DIMENSIONAL INSPECTION OF PINION AND HUB SHOW THEM TO BE WELL WITHIN LIMITS.  CLUTCH NEEDS TO BE INSPECTED BY HIGHER INSPECTION AUTHORITY.  (X)
